Estimating the diffusion coefficient function for a diversified world stock index

Publication Type:
Journal Article
Computational Statistics and Data Analysis, 2012, 56 (6), pp. 1333 - 1349
Issue Date:
Filename Description Size
Thumbnail2010006485OK.pdf2.05 MB
Adobe PDF
Full metadata record
This paper deals with the estimation of continuous-time diffusion processes which model the dynamics of a well diversified world stock index (WSI). We use the nonparametric kernel-based estimation to empirically identify a square root type diffusion coefficient function in the dynamics of the discounted WSI. A square root process turns out to be an excellent building block for a parsimonious model for the WSI. Its dynamics allow capturing various empirical stylized facts and long term properties of the index, as well as, the explicit computation of various financial quantities. © 2011 Elsevier B.V. All rights reserved.
Please use this identifier to cite or link to this item: